# SDR UPS04243231

- Difficulty date: September 29, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 651734863
- Part serial: TC411
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 8 GROUND SPOILER CENTER HINGE BOTTOM S/M PANEL DELAMINATED.  REMOVED AND REPLACED NR 8 GROUND SPOILER PER MM 27-62-01.  OPS CHECK NORMAL.
